# SDR HAEA200600193

- Difficulty date: August 28, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N888TW
- Make and model: Lear 24D
- Aircraft serial: 292
- Aircraft time: 19,847 hours, 16,377 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 21001052
- Part serial: 0373
- Condition: Failed
- Location: Aft Cabin
- Part time: 1,224 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOT SMELLED THE ODOR OF SMOKE, TURNED OF AFT CABIN FAN AND SMOKE ODOR WENT AWAY. MAINTENANCE INSPECTED AND FOUND CABIN FAN INOP AND PERFORMED PROCEDURE TO MEL THE CABIN FAN. PARTS ORDERED AND FAN WILL BE REPLACED. [CLOSED]
